# SDR USAASB02151

- Difficulty date: August 11, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE FOUND THE EMERGENCY LIGHT AFT OF THE R2 DOOR AND AT SEATS 24 AND 25, LEFT SIDE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY. OPERATIONAL CHECK GOOD.  (M)
